# SDR SWAA2023052430835

- Difficulty date: April 24, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 19,572 hours, 9,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA FLOOR SUPPORT INTERCOSTAL BETWEEN FLOORBEAM STA 947 AND 967 LBL 24.75 HAS CORROSION AT FWD END<[01] REMOVED INTERCOSTAL FOR REPLACEMENT PER SRM 51-40-02;[02] INSTALLED NEW INTERCOSTAL PER SRM 51-40-02.;[03] ADD TOOL;[04] INSPECTED
